# SDR SWAA2015123147572

- Difficulty date: November 25, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 55,964 hours, 32,686 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 LE SLAT SKIN CRACKED AT STATION 85.74.  R & R SLAT IAW MM.
